# SDR AALA202406037642

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 35,175 hours, 15,064 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND VAPOR BARRIER IS CRACKED OUTBOARD OF PACK EXHAUST DUCT APPOX 10 INCHES IN LENGTH. INSTALLED FABRIC PATCH REPAIR. PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
